Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 17, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 31, 2008, 3:25 AM MDT. It took effect at Mar 31, 2008, 6:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2008, 3:25 AM MDT (09:25 UTC)
- In effect from
- Mar 31, 2008, 6:00 AM MDT
- Expired
- Mar 31, 2008, 6:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 310925 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 AM MDT MON MAR 31 2008 NMZ004-005-011-311800- /O.NEW.KABQ.WI.Y.0017.080331T1200Z-080401T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...MORIARTY/ESTANCIA 325 AM MDT MON MAR 31 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT LATE THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGHOUT THE DAY OVER THE SANGRE DE CRISTO MOUNTAINS... NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. WATCH FOR AREAS OF BLOWING DUST THAT CAN SUDDENLY REDUCE THE VISIBILITY. $$ NMZ012-013-018-020-021-311800- /O.NEW.KABQ.WI.Y.0017.080331T1700Z-080401T0000Z/ CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI...FORT SUMNER... PORTALES...CLOVIS 325 AM MDT MON MAR 31 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH BY LATE THIS MORNING AND THEN CONTINUE THROUGH LATE AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. WATCH FOR AREAS OF BLOWING DUST WHICH WILL SUDDENLY REDUCE THE VISIBILITY. $$ 40
3 follow-up statements
000 WWUS75 KABQ 311706 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1106 AM MDT MON MAR 31 2008 NMZ004-005-011-312200- /O.CON.KABQ.WI.Y.0017.000000T0000Z-080401T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...MORIARTY/ESTANCIA 1106 AM MDT MON MAR 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. EXPECT SOUTHWEST WINDS TO 35 MPH WITH GUSTS TO 50 MPH THROUGH THIS AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. WIND SPEEDS EXCEEDING 30 MPH HAVE BEEN RECORDED ALREADY THIS MORNING AT CLINES CORNERS...WITH GUSTS NEAR 40 MPH AT ANGEL FIRE AND RATON. EXPECT GUSTY WINDS ACROSS INTERSTATE 25 FROM SANTA FE TO THE COLORADO LINE...OR FROM MILE POST 280 TO MILE POST 460...AND ACROSS INTERSTATE 40 FROM EDGEWOOD TO MILAGRO...OR FROM MILE POST 190 TO MILE POST 240. EXPECT GUSTY WINDS ACROSS HIGHWAY 64...HIGHWAY 87...STATE ROADS 120 AND 104...HIGHWAY 285...HIGHWAY 60...AND HIGHWAY 84. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND THAT MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. WATCH FOR AREAS OF BLOWING DUST THAT CAN SUDDENLY REDUCE THE VISIBILITY. $$ NMZ012-013-018-020-021-312200- /O.CON.KABQ.WI.Y.0017.000000T0000Z-080401T0000Z/ CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI...FORT SUMNER... PORTALES...CLOVIS 1106 AM MDT MON MAR 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. EXPECT SOUTHWEST WINDS TO 35 MPH WITH GUSTS TO 50 MPH THROUGH THIS AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. WIND SPEEDS EXCEEDING 30 MPH HAVE BEEN RECORDED ALREADY THIS MORNING AT TUCUMCARI...WITH GUSTS NEAR 45 MPH. AMATEUR RADIO OPERATORS ARE REPORTING VISIBILITIES NEAR ONE MILE OVER EASTERN INTERSTATE 40 FROM TUCUMCARI TO THE TEXAS LINE. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND THAT MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. WATCH FOR AREAS OF BLOWING DUST THAT CAN SUDDENLY REDUCE THE VISIBILITY. $$ SHY
000 WWUS75 KABQ 312109 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MDT MON MAR 31 2008 NMZ004-005-011-010000- /O.CON.KABQ.WI.Y.0017.000000T0000Z-080401T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...MORIARTY/ESTANCIA 309 PM MDT MON MAR 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. EXPECT WEST WINDS TO 35 MPH WITH GUSTS TO 50 MPH THROUGH EARLY EVENING. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. WIND SPEEDS HAVE ALREADY TOPPED 30 MPH AT CLINES CORNERS IN TORRANCE COUNTY...WITH GUSTS TO NEAR 50 MPH LOGGED NEAR LAS VEGAS. EXPECT GUSTY WINDS ACROSS INTERSTATE 25 FROM SANTA FE TO THE COLORADO LINE...OR FROM MILE POST 280 TO MILE POST 460...AND ACROSS INTERSTATE 40 FROM EDGEWOOD TO MILAGRO...OR FROM MILE POST 190 TO MILE POST 240. EXPECT GUSTY WINDS ACROSS HIGHWAY 64... HIGHWAY 87...STATE ROADS 120 AND 104...HIGHWAY 285...HIGHWAY 60... AND HIGHWAY 84. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND THAT MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. WATCH FOR AREAS OF BLOWING DUST THAT CAN SUDDENLY REDUCE THE VISIBILITY. $$ NMZ012-013-018-020-021-010000- /O.CON.KABQ.WI.Y.0017.000000T0000Z-080401T0000Z/ CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI...FORT SUMNER... PORTALES...CLOVIS 309 PM MDT MON MAR 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. EXPECT WEST WINDS TO 35 MPH WITH GUSTS TO 50 MPH THROUGH EARLY EVENING. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. WIND SPEEDS TOPPING 30 MPH HAVE BEEN LOGGED ALREADY AT TUCUMCARI AND AT CANNON AIR FORCE BASE. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND THAT MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. WATCH FOR AREAS OF BLOWING DUST THAT CAN SUDDENLY REDUCE THE VISIBILITY. $$ SHY
000 WWUS75 KABQ 010007 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 607 PM MDT MON MAR 31 2008 NMZ004-005-011>013-018-020-021-010115- /O.EXP.KABQ.WI.Y.0017.000000T0000Z-080401T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI... FORT SUMNER...PORTALES...CLOVIS 607 PM MDT MON MAR 31 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG WINDS HAVE SUBSIDED ACROSS THE ADVISORY AREA. HOWEVER...WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CONTINUE ACROSS THE NORTHEAST CORNER OF NEW MEXICO BEFORE DIMINISHING THROUGH 800 PM. $$ GUYER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 31, 3:00 AM MDT, 25 minutes earlier.
Area forecast discussion, Mar 31, 3:00 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT MON MAR 31 2008 .DISCUSSION... MAIN FOCUS IN THE SHORT TERM WILL BE THE WIND AND FIRE WEATHER CONCERNS FOR TODAY. TIMING OF SHORT WAVES AND STRENGTH OF WIND THE MAIN CHALLENGE IN THE EXTENDED. TIS THE SEASON FOR PLENTY OF WIND AND TODAY WILL BE NO EXCEPTION. WILL BE ISSUING A WIND ADVISORY WITH THE MORNING FORECAST PACKAGE FOR THE SANGRES...NE HIGHLANDS AND MUCH OF EAST CENTRAL NM. WILL ALSO BE UPGRADING FIRE WEATHER WATCH TO A RED FLAG WARNING FOR OUR EASTERN FIRE WEATHER ZONES. WINDS ARE COMPLIMENTS OF A SHORT WAVE TROUGH CROSSING CO THIS AM. ANOTHER ONE WILL PASS FARTHER TO THE N LATER TODAY. MODERATE MID LEVEL WINDS WILL MIX DOWN TO THE SURFACE AND PRODUCE RATHER STRONG AND GUSTY WINDS...MAINLY FROM THE CENTRAL MOUNTAINS ON E. OTHERWISE SOME RAIN AND HIGH MOUNTAIN SNOW SHOWERS TODAY OVER THE FAR N...WITH SUNSHINE AND DRY WEATHER FARTHER S. THE FRONT STALLED OVER THE NE WILL QUICKLY MOVE N THIS MORNING AND BRING WARMER TEMPS TO THIS AREA TODAY. ELSEWHERE TEMPS WILL GENERALLY BE A FEW DEGREES LOWER THAN SUNDAY. DRY AND COOLER AREA WIDE TONIGHT. A COLD FRONT WILL DROP S ACROSS THE EASTERN PLAINS BUT WITH MINIMAL MOISTURE. NO PRECIPITATION IS EXPECTED BUT A FEW LOW CLOUDS COULD DEVELOP LATE TONIGHT OVER THE NE...OR MORE LIKELY TUE NIGHT OVER PORTIONS OF THE E. TUE WILL BE DRY AREA WIDE WITH COOLER TEMPS IN THE E AND ABOUT THE SAME IN THE W. WINDS WILL BE LOWER AS WELL...PROVIDING A BREAK FROM THE CRITICAL FIRE WEATHER CONDITIONS OF LATE. FLOW ALOFT WILL BACK TO THE SW AND STRENGTHEN AGAIN ON WED. AN INCREASE IN WINDS AND TEMPS WILL BRING ABOUT THE RETURN FOR CRITICAL FIRE WEATHER CONDITIONS OVER THE EASTERN PLAINS. THE EXCEPTION MAY BE NEAR THE TX BORDER WHERE THE RETURN OF A SOUTHERLY FLOW OF LOW LEVEL AIR COULD BRING IN ENOUGH MOISTURE TO KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL VALUES...AND COULD EVEN HELP PRODUCE A SHOWER OR THUNDERSTORM OVER OUR FAR SE ZONES. A COUPLE OF SHORT WAVE TROUGHS WILL IMPACT MAINLY NORTHERN NM LATER IN THE NEXT...FROM WED NIGHT INTO FRI. ISOLATED PRECIPITATION IN THE FORECAST FOR AREAS MOSTLY N OF INTERSTATE 40. GFS BUILDS A RIDGE OVER THE SW DURING THE UPCOMING WEEKEND...WHILE THE EUROPEAN SUGGESTS ADDITIONAL SHORT WAVES TO AFFECT NORTHERN NM. WILL KEEP NEXT WEEKEND DRY FOR NOW. CHJ && .AVIATION... PATCHES OF IFR LOW CLOUDS AND FOG ON THE FAR NORTHEAST PLAINS SHOULD RETREAT OUT OF NEW MEXICO WITHIN A COUPLE HOURS AFTER SUNRISE THIS MORNING. LLWS WILL BE POSSIBLE UNTIL MID MORNING ALONG AND EAST OF THE RIO GRANDE VALLEY...WHEN WEST AND SOUTHWEST SURFACE WINDS WILL STRENGTHEN AT ALL LOCATIONS. SOME MOUNTAIN OBSCURATION WITH SNOW AND RAIN SHOWERS WILL PERSIST IN THE NORTHERN MOUNTAINS THROUGHOUT THE DAY THEN END THIS EVENING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 30 65 35 / 10 5 0 0 GALLUP.......................... 60 24 65 26 / 0 0 0 0 GRANTS.......................... 61 25 67 27 / 0 0 0 0 GLENWOOD........................ 71 30 74 31 / 0 0 0 0 CHAMA........................... 50 21 54 24 / 30 5 0 0 LOS ALAMOS...................... 56 28 59 31 / 5 0 0 0 RED RIVER....................... 49 19 51 23 / 10 5 0 0 TAOS............................ 56 24 59 28 / 10 5 0 0 SANTA FE........................ 61 29 63 33 / 0 0 0 0 SANTA FE AIRPORT................ 63 30 65 32 / 0 0 0 0 ESPANOLA........................ 67 32 69 33 / 0 5 0 0 ALBUQUERQUE HEIGHTS............. 68 38 70 42 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 70 30 72 34 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 66 39 69 39 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 68 37 71 40 / 0 0 0 0 SOCORRO......................... 75 40 75 39 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 61 32 62 30 / 0 0 0 0 MORIARTY/ESTANCIA............... 65 28 65 29 / 0 0 0 0 CARRIZOZO....................... 73 38 70 40 / 0 0 0 0 RUIDOSO......................... 65 33 62 34 / 0 0 0 0 RATON........................... 65 27 57 26 / 0 0 0 0 LAS VEGAS....................... 63 27 57 30 / 0 0 0 0 ROY............................. 69 31 54 31 / 0 0 0 0 CLAYTON......................... 72 31 53 31 / 0 5 0 0 SANTA ROSA...................... 76 35 65 34 / 0 0 0 0 TUCUMCARI....................... 80 35 61 35 / 0 0 0 0 FORT SUMNER..................... 79 36 62 38 / 0 0 0 0 CLOVIS.......................... 79 37 59 38 / 0 0 0 5 PORTALES........................ 80 36 61 37 / 0 0 0 5 ROSWELL......................... 84 43 72 42 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM THIS MORNING THROUGH 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ012-013-018-020-021. WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ004-005-011. && 40/44
Hazardous weather outlook, Mar 30, 5:34 AM MDT, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 AM MDT SUN MAR 30 2008 NMZ001>021-026-311200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 534 AM MDT SUN MAR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM NOON MDT TO 7 PM MDT FOR THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS EAST TO THE TEXAS LINE. THE AREA INCLUDES THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS BEGINNING EARLY THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING. ISOLATED THUNDERSTORMS WITH LITTLE OR NO RAIN ARE POSSIBLE NEAR THE FOUR CORNERS AREA THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY ACROSS THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS EAST TO THE TEXAS LINE...INCLUDING THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. WINDS WILL REACH 35 MPH WITH GUSTS TO 50 MPH DURING THE AFTERNOON EAST OF THE CENTRAL MOUNTAIN CHAIN. FOR TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FOR WEDNESDAY AND THURSDAY...STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS ACROSS FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS BORDER. A FEW THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY NEAR THE TEXAS BORDER. FOR FRIDAY AND SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT WILDFIRE OR SIGNIFICANT WIND GUSTS THIS AFTERNOON. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:31 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 12 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.